A note on initial segment constructions in recursively saturated models of arithmetic

Notre Dame Journal of Formal Logic 23 (4):393-408 (1982)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,931

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Recursively saturated nonstandard models of arithmetic.C. Smoryński - 1981 - Journal of Symbolic Logic 46 (2):259-286.
Elementary extensions of recursively saturated models of arithmetic.C. Smoryński - 1981 - Notre Dame Journal of Formal Logic 22 (3):193-203.
On Cofinal Submodels and Elementary Interstices.Roman Kossak & James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (3):267-287.
On the complexity of models of arithmetic.Kenneth McAloon - 1982 - Journal of Symbolic Logic 47 (2):403-415.
Models with the ω-property.Roman Kossak - 1989 - Journal of Symbolic Logic 54 (1):177-189.
Recursively saturated $\omega_1$-like models of arithmetic.Roman Kossak - 1985 - Notre Dame Journal of Formal Logic 26 (4):413-422.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.
Transplendent Models: Expansions Omitting a Type.Fredrik Engström & Richard W. Kaye - 2012 - Notre Dame Journal of Formal Logic 53 (3):413-428.

Analytics

Added to PP
2010-08-24

Downloads
18 (#858,167)

6 months
7 (#491,855)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Arithmetically Saturated Models of Arithmetic.Roman Kossak & James H. Schmerl - 1995 - Notre Dame Journal of Formal Logic 36 (4):531-546.
Models with the ω-property.Roman Kossak - 1989 - Journal of Symbolic Logic 54 (1):177-189.
On Cofinal Submodels and Elementary Interstices.Roman Kossak & James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (3):267-287.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.

View all 6 citations / Add more citations

References found in this work

No references found.

Add more references